RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khakhubiya, Ts G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:43
Abstract pages:476
Full texts:145

http://www.mathnet.ru/eng/person49715
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/457369

Publications in Math-Net.Ru
1966
1. Ts. G. Khakhubiya, “On the effectiveness of distinguishing between the normal and the uniform tupes of distributions on the basis of small samples”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  186–192  mathnet  mathscinet; Theory Probab. Appl., 11:1 (1966), 166–172
1965
2. Ts. G. Khakhubiya, “A lemma on random determinants and its applications to characterizing multivariate distributions”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  755–758  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 685–689
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021